FEEL VERY TIRED ALL THE TIME

Discussion in 'Fibromyalgia Main Forum' started by leonatilgator, Dec 20, 2002.

  1. leonatilgator

    leonatilgator New Member

    I feel less tired when I get B12 shots.
    Why do I feel like this? I'm I that sick????
    Medications currently using;
    Thysolan 1 strength & Thysolan strength 1/4
    Provigil 200mg
    Glucophage XR 500mg
    Pravachol 20mg
    Adderall XR 10mg
    Zoloft 100mg
    Lorazepam 0.5
    Climara 1.0mg
    Lacrisert 5MG dry eyes daily
    Tramadol HCL 50mg
    I not old but feel like I am 80
  2. Shirl

    Shirl New Member

    I am not familiar with all these meds you are taking, but it could be the cause of your feeling tired all the time.

    Have you asked your pharmacist about them? Sometimes they will cause tiredness if they are too high a dosage, or a mixture of different drugs.

    I hope you find the answer soon.

    Shalom, Shirl
  3. teach6

    teach6 New Member

    If you have CFS I would say you need to learn to pace yourself and get regular rest through out the day. I'm also curious about your taking two stimulants, Adderall and Provigil.

    If you are already doing those things then I would next wonder if there is another cause for this extreme fatigue.
    Could be dysautonomia, thyroid, or other things, but definitely worth discussing with your doc.

    Barbara
  4. Spoonerpaws

    Spoonerpaws New Member

    I have taken 2 drugs that you are taking

    Zoloft and Lorazepam (Ativan)

    I was tired alot from both of these

    Ativan was a VERY harsh drug to my
    system
  5. leonatilgator

    leonatilgator New Member

    I don't know if I have CFS. I know I have FM.
    I rest alot Iron has been checked. I have thyroid problems, I have discussed it with my doctor. But can't figure out why I am so Fatigued. I am also very ancious like I get panic attacks.
    thank you,
    LP